Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundary value problems for first-order differential equations


Authors: L. E. Bobisud and D. O’Regan
Journal: Proc. Amer. Math. Soc. 99 (1987), 501-506
MSC: Primary 34B10; Secondary 34A10, 34B15
MathSciNet review: 875388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions sufficient to guarantee existence and uniqueness of solutions to multipoint boundary value problems for the first-order differential equation $ y' = h(t,y)$ are given when $ h$ fails to be Lipschitz along a solution of $ y' = h(t,y)$ and the initial-value problem thus has nonunique solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B10, 34A10, 34B15

Retrieve articles in all journals with MSC: 34B10, 34A10, 34B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0875388-1
Article copyright: © Copyright 1987 American Mathematical Society